On the notion of derivative system according to M. A. Lavrentʹev
Doklady Akademii Nauk, Tome 136 (1961) no. 6, pp. 1298-1301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_6_a9,
author = {B. V. Shabat},
title = {On the notion of derivative system according to {M.} {A.~Lavrentʹev}},
journal = {Doklady Akademii Nauk},
pages = {1298--1301},
year = {1961},
volume = {136},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_6_a9/}
}
B. V. Shabat. On the notion of derivative system according to M. A. Lavrentʹev. Doklady Akademii Nauk, Tome 136 (1961) no. 6, pp. 1298-1301. http://geodesic.mathdoc.fr/item/DAN_1961_136_6_a9/